Please use this identifier to cite or link to this item: https://ir.swu.ac.th/jspui/handle/123456789/15063
Full metadata record
DC FieldValueLanguage
dc.contributor.authorPunnim N.
dc.date.accessioned2021-04-05T04:32:26Z-
dc.date.available2021-04-05T04:32:26Z-
dc.date.issued2005
dc.identifier.issn10344942
dc.identifier.other2-s2.0-27944488332
dc.identifier.urihttps://ir.swu.ac.th/jspui/handle/123456789/15063-
dc.identifier.urihttps://www.scopus.com/inward/record.uri?eid=2-s2.0-27944488332&partnerID=40&md5=3d574df32e0dfd12a286b624e05ac1ad
dc.description.abstractFor a graph G and S ⊆ V(G), if G - S is acyclic, then S is said to be a decycling set of G. The cardinality of the smallest decycling set of G is called the decycling number of G and is denoted by φ(G). We prove in this paper that if G runs over the set of graphs with a fixed degree sequence d, then the values φ(G) completely cover a line segment [a, b] of positive integers. Let R(d) be the class of all graphs having degree sequence d. For an arbitrary graphic degree sequence d, two invariants a:= min(φ,d) = min{φ(G): G ∈ R(d)} and b:= max(φ, d) = max{φ(G): G ∈ R(d)}, arise naturally. For a regular graphic degree sequence d = rn:= (r, r,..., r), where r is the vertex degree and n is the order of the graph, the exact value of min(φ, rn) and max(φ, rn) are found in all situations. As an application, we can find all cubic graphs of order 2n having the smallest decycling number.
dc.titleDecycling regular graphs
dc.typeArticle
dc.rights.holderScopus
dc.identifier.bibliograpycitationAustralasian Journal of Combinatorics. Vol 32, (2005), p.147-162
Appears in Collections:Scopus 1983-2021

Files in This Item:
There are no files associated with this item.


Items in SWU repository are protected by copyright, with all rights reserved, unless otherwise indicated.